# SDR AALA20110713AFW03

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 77,908 hours, 12,394 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T2111
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON STRUT TORQUE BOX FORWARD UPPER WEB POWER FEEDER CUTOUT CRACKED.  INSTALLED AN INTERNAL DOUBLER WITH SOME HARDWARE/MOUNTING BRACKET CHANGES FOR THE POWER FEEDER CABLES PER MAJOR EA B767-54-017977.
